Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Dynamics of the nonlinear stochastic heat equation with singular perturbation
Author: Lv, Y.
Wang, W.
Citation: Journal of Mathematical Analysis and Applications, 2007; 333(2):695-711
Publisher: Academic Press Inc Elsevier Science
Issue Date: 2007
ISSN: 0022-247X
Statement of
Yan Lv, Wei Wang
Keywords: Singular perturbation
Nonlinear stochastic heat equation
Random dynamical system
Random attractor
Description: Copyright © 2006 Elsevier Inc. All rights reserved.
DOI: 10.1016/j.jmaa.2006.11.046
Published version:
Appears in Collections:Aurora harvest 5
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.